# SDR CA030828005

- Difficulty date: August 22, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 8,591 hours
- Engine: Pwa JT15D4
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 3028601
- Condition: Fractured
- Location: Turbine Section
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS NOTICED SLIGHTLY HIGHER ITT TEMP ON RT ENG A SLIGHT RISE IN N2 SPEEDS. TEMP AND N2 INDICATIONS, AS WELL AS ALL OTHER INDICATIONS WHERE NOTED TO BE WELL WITHIN NORMAL OPERATING PARAMETERS.ON FINAL INTO CALGARY AIRPORT WHILE POWERING BACK A SLIGHT VIBRATION WAS NOTED BY PIC.PILOT LANDED WITH BOTH ENGINES RUNNING.ONCE SHUTDOWN, PILOT INVESTIGATED BOTH ENGINES BY VISUALLY LOOKING IN INTAKES AND EXHAUSTS.  PILOT NOTICED SEVERAL SMALL PARTICLES OF METAL INSIDE EXHAUST DUCT ON RT ENG.  HOT SECTION OF RT ENG REMOVED FOR INVESTIGATION. HIGH PRESSURE TURBINE BLADES FOUND SEVERELY DAMAGED (3 OR MORE BLADE TIPS MISSING AND/OR TIPS CURLED OVER).  ENGINE REMOVED FROM AIRFRAME FOR INVEST.
